MathSciNet Relay Station
MathSciNet bibliographic data
MR222534 (36 #5584) 41.44 (65.00)
Davis, Philip J. A construction of nonnegative approximate quadratures. Math. Comp. 21 1967 578–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement